# SDR EPUA20140208002

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N91002
- Make and model: Cessna 207
- Aircraft serial: 20700003
- Aircraft time: 18,122 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER LANDING PILOT SMELLED FUEL IN COCKPIT.  PERFORMED AN INSPECTION OF THE ACFT FUEL SYS FOR LEAKS.  NO LEAKS OR SIGNS OF LEAKAGE WERE NOTED DURING THE INSPECTION.
